Crimone (sp) supp

Crimone (sp) supp

Newbie
Newbie

April 25th, 2011, 1:13 pm #1

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
Quote
Share

Anonymous
Anonymous

April 25th, 2011, 1:30 pm #2

just try to lay down for 15 mins or so after inserting. and use a panty liner throughout the day.
Quote
Share

Mrs M
Mrs M

April 25th, 2011, 1:32 pm #3

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
I asked the RE about the leakage and said it is completely normal. I set my alarm one hour earlier, insert the crinone and reset the alarm to the real wake-up time. This seems to decrease leakage but not eliminate it. GL to you...crinone is what we did different this cycle and it worked.
Quote
Share

Joined: September 13th, 2008, 5:13 pm

April 25th, 2011, 1:46 pm #4

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
My clinic had me use the Crinone at bedtime exactly to keep it up inside. But I only used the one applicator a day in addition to oral P4. Good luck! Take care, Maggie (in VA)
Quote
Like
Share

E&H
E&H

April 25th, 2011, 1:48 pm #5

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
it is normally in an applicator, you have to make sure gel is at bottom of applicator by shaking it and then put it inside vagina and squirt it up by pressing bubble at the end.
Quote
Share

Newbie
Newbie

April 25th, 2011, 2:06 pm #6

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
Its the suppository. I take it twice a day, once in the morning and once at night. Its just that last night even though I was lying down, I felt like it was still leaking. Today is day six, three days after the transfer so I am thinking prime time if this is going to work.
I am working from home for today and tomorrow, just trying to up my chances.(also why I can post during the day ) The crazy things I think in my head is not helping the situation.
Quote
Share

Anonymous
Anonymous

April 25th, 2011, 5:58 pm #7

Are you sure you are on Crinone?
Quote
Share

newbie
newbie

April 25th, 2011, 8:01 pm #8

Maybe I am calling it that in error. Its the little wand that you shake and then push the little square.

Quote
Share

LadyMagoo
LadyMagoo

April 26th, 2011, 2:24 am #9

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
you insert using an applicator.

For what it's worth, it made me incredibly weepy and moody. It as bad than some of my worst PMS days. It's normal for it to ooze out and get caky. Your body could not possibly absorb so much cream. Gross, but it looks like a yeast infection after a while!

Sorry for being so praphic. I wasn't prepared for it. I much prefered progesterone injections!
Quote
Share

LadyMagoo
LadyMagoo

April 26th, 2011, 2:33 am #10

I am taking these progestrone suppositories. Can you mess it up? I don't use tampons so thus my stupidity. You just put it as far as it can go right and it can leak.

This is why I asked to take the shots instead b/c I am so green in this area.
you insert using an applicator.

For what it's worth, it made me incredibly weepy and moody. It as bad than some of my worst PMS days. It's normal for it to ooze out and get caky. Your body could not possibly absorb so much cream. Gross, but it looks like a yeast infection after a while!

Sorry for being so graphic. I didn't know what to expect. I much prefered progesterone injections!
Quote
Share